Alert archive / Tennessee / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Nashville, TN

July 2, 201523 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Jul 2, 2015, 9:54 PM CDT for 23 counties in Tennessee. It took effect at Jul 2, 2015, 10:00 PM CDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Jul 2, 2015, 9:54 PM CDT (02:54 UTC)
In effect from
Jul 2, 2015, 10:00 PM CDT
Expired
Jul 5, 2015, 7:00 AM CDT
In force
57 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 23 counties

Bedford County, TN, Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
958 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WGUS64 KOHX 030254
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
954 PM CDT THU JUL 2 2015

...FLASH FLOOD POTENTIAL WILL INCREASE OVER EASTERN AND CENTRAL
MIDDLE TENNESSEE THROUGH SATURDAY...

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED
GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE
AREA RECEIVED OVER THREE INCHES OF RAIN WEDNESDAY AND WEDNESDAY
NIGHT...AND THAT IS ON TOP OF WHAT FELL EARLIER IN THE WEEK. THE
ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE
THUNDERSTORM DEVELOPMENT THROUGH SATURDAY...WITH AN ADDITIONAL
TWO TO FOUR INCHES OF RAINFALL POSSIBLE.

TNZ007>011-027>034-062>066-075-077>080-031100-
/O.NEW.KOHX.FF.A.0002.150703T0300Z-150705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-
WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...
CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
954 PM CDT THU JUL 2 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CLAY... 
  COFFEE...CUMBERLAND...DAVIDSON...DE KALB...FENTRESS...GRUNDY...
   JACKSON...MACON...OVERTON...PICKETT...PUTNAM...ROBERTSON... 
  RUTHERFORD...SMITH...SUMNER...TROUSDALE...VAN BUREN...WARREN...
   WHITE AND WILSON. 

* THROUGH SATURDAY EVENING

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL
  HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
19
7 follow-up statements
176 
WGUS64 KOHX 030842
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
342 AM CDT FRI JUL 3 2015

...FLASH FLOOD POTENTIAL CONTINUES CENTRAL AND EASTERN MIDDLE
TENNESSEE...

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS
OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE AREA HAS
RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT FROM LIVINGSTON
OF 7.75 INCHES DURING THE LAST 24 HOURS. THE ATMOSPHERE OVER THE
AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT
THROUGH SATURDAY...WITH AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL
POSSIBLE.

TNZ007>011-027>034-062>066-075-077>080-032300-
/O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-
WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...
CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
342 AM CDT FRI JUL 3 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... 
  DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... 
  OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... 
  SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. 

* THROUGH SATURDAY EVENING

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY 
  ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH 
  FLOODING...THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
BOYD
01
028 
WGUS64 KOHX 032005
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT FRI JUL 3 2015

...FLASH FLOOD POTENTIAL CONTINUES CENTRAL AND EASTERN MIDDLE
TENNESSEE...

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED
GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE
AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT
FROM LIVINGSTON OF 7.75 INCHES DURING THE LAST 24 HOURS. THE
ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE
THUNDERSTORM DEVELOPMENT THROUGH SATURDAY...WITH AN ADDITIONAL ONE
TO TWO INCHES OF RAINFALL POSSIBLE.

TNZ007>011-027>034-062>066-075-077>080-041000-
/O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-
WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...
CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
305 PM CDT FRI JUL 3 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... 
  DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... 
  OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... 
  SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. 

* THROUGH SATURDAY EVENING

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL
  HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH
  FLOODING...THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
519 
WGUS64 KOHX 040838
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
338 AM CDT SAT JUL 4 2015

...FLASH FLOOD POTENTIAL CONTINUES CENTRAL AND EASTERN MIDDLE
TENNESSEE...

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED
GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE
AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT
FROM LIVINGSTON OF 7.75 INCHES. THE ATMOSPHERE OVER THE AREA WILL
REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH THIS
EVENING...WITH AN ADDITIONAL ONE INCH OF RAINFALL POSSIBLE.

TNZ007>011-027>034-062>066-075-077>080-042100-
/O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-
WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...
CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
338 AM CDT SAT JUL 4 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... 
  DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... 
  OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... 
  SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. 

* THROUGH THIS EVENING

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY 
  ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH 
  FLOODING...THROUGH SATURDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
BOYD
01
136 
WGUS64 KOHX 041356 AAA
FFAOHX

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
856 AM CDT SAT JUL 4 2015

UPDATED TO EXTEND PRODUCT EXPIRATION TIME TO MATCH FLOOD WATCH
EXPIRATION TIME

...FLASH FLOOD POTENTIAL CONTINUES FOR CENTRAL AND EASTERN
MIDDLE TENNESSEE...

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED
GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE
AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT
FROM LIVINGSTON OF 7.75 INCHES. THE ATMOSPHERE OVER THE AREA WILL
REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH THIS
EVENING...WITH AN ADDITIONAL ONE INCH OF RAINFALL POSSIBLE.

TNZ007>011-027>034-062>066-075-077>080-050000-
/O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-
WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...
CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
856 AM CDT SAT JUL 4 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... 
  DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... 
  OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... 
  SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. 

* UNTIL 7 PM CDT THIS EVENING

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL
  HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...
  THROUGH 7 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.
&&

$$
31
451 
WGUS64 KOHX 042017
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
317 PM CDT SAT JUL 4 2015

...FLASH FLOOD POTENTIAL CONTINUES FOR EASTERN MIDDLE
TENNESSEE...

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED
GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE
AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT
FROM LIVINGSTON OF 7.75 INCHES. THE ATMOSPHERE OVER THE AREA WILL
REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH THIS
EVENING...WITH AN ADDITIONAL ONE INCH OF RAINFALL POSSIBLE OVER
EASTERN MIDDLE TENNESSEE.

TNZ007>009-027>030-062-075-042130-
/O.CAN.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-DAVIDSON-WILSON-TROUSDALE-SMITH-RUTHERFORD-
BEDFORD-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...
MURFREESBORO...SHELBYVILLE
317 PM CDT SAT JUL 4 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN
CANCELLED. 

HEAVY RAINFALL REMAINS POSSIBLE IF STRONGER STORMS
DEVELOP THIS EVENING AND OVERNIGHT. ALTHOUGH WIDESPREAD FLASH
FLOODING POTENTIAL HAS DECREASED...LOCALIZED FLOODING REMAINS
POSSIBLE DUE TO SATURATED GROUND AND CONTINUED RAINFALL OVER THE
PAST WEEK.

$$

TNZ010-011-031>034-063>066-077>080-050430-
/O.EXT.KOHX.FF.A.0002.000000T0000Z-150705T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
317 PM CDT SAT JUL 4 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 7 AM CDT SUNDAY
MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB... 
  FENTRESS...GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN 
  BUREN...WARREN AND WHITE. 

* THROUGH 7 AM CDT SUNDAY MORNING.

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL
  HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH
  FLOODING...THROUGH 7 AM CDT SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED. 

&&

$$
805 
WGUS64 KOHX 050257
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
957 PM CDT SAT JUL 4 2015

...FLASH FLOOD POTENTIAL CONTINUES FOR EASTERN MIDDLE TENNESSEE...

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED
GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. A NUMBER OF AREAS
ALONG THE CUMBERLAND PLAETAU HAVE RECEIVED OVER SIX INCHES OF
RAIN OVER THE LAST SEVERAL DAYS...WITH CELINA ACCUMULATING OVER 8
INCHES BETWEEN WEDNESDAY AND FRIDAY. THE ATMOSPHERE OVER THE AREA
WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH
TONIGHT...WITH AN ADDITIONAL ONE INCH OR MORE OF RAINFALL POSSIBLE
OVER EASTERN MIDDLE TENNESSEE.

TNZ010-011-031>034-063>066-077>080-051200-
/O.CON.KOHX.FF.A.0002.000000T0000Z-150705T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
957 PM CDT SAT JUL 4 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB... 
  FENTRESS...GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN 
  BUREN...WARREN AND WHITE. 

* UNTIL 7 AM CDT SUNDAY

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY 
  ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH 
  FLOODING...THROUGH 7 AM CDT SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
19
462 
WGUS64 KOHX 050541
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 AM CDT SUN JUL 5 2015

...FLASH FLOOD POTENTIAL CONTINUES FOR EASTERN MIDDLE TENNESSEE... 

.HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED
GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. A NUMBER OF AREAS
ALONG THE CUMBERLAND PLATEAU HAVE RECEIVED OVER SIX INCHES OF
RAIN OVER THE LAST SEVERAL DAYS...WITH CELINA ACCUMULATING OVER
8 INCHES BETWEEN WEDNESDAY AND FRIDAY. THE ATMOSPHERE OVER THE
AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT
THROUGH TONIGHT...WITH AN ADDITIONAL ONE INCH OR MORE OF RAINFALL
POSSIBLE OVER EASTERN MIDDLE TENNESSEE.

TNZ010-011-031>034-063>066-077>080-051200-
/O.CON.KOHX.FF.A.0002.000000T0000Z-150705T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
1241 AM CDT SUN JUL 5 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB... 
  FENTRESS...GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN 
  BUREN...WARREN AND WHITE. 

* UNTIL 7 AM CDT THIS MORNING

* SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL
  HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH
  FLOODING...THROUGH 7 AM CDT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

19/AL

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jul 2, 6:59 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 2, 6:59 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
659 PM CDT THU JUL 2 2015

.AVIATION UPDATE...

UNSETTLED PATTERN WILL CONTINUE OVER TAF PERIOD LEADING TO VARYING
FLIGHT RULES. CURRENT CONVECTION WILL PUSH EAST OVER THE NEXT 6
HOURS. HRRR HAS CONVECTION WEAKENING WITH LOSS OF DIURNAL HEAT.
WILL SEE IF UPPER LEVEL SUPPORT CAN HOLD CONVECTION TOGETHER.
MODEL GUIDANCE IS INCONSISTENT IN CIGS OVER THE TAF PERIOD BUT AT
LEAST MVFR CIGS LOOK POSSIBLE. STORM CHANCES RETURN AROUND 18Z.
WINDS WILL BE OUT OF THE SW AGAIN TOMORROW AROUND THE 5-10 KT
RANGE.

REAGAN

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      70  80  67  81 /  70  60  50  50
CLARKSVILLE    68  79  66  80 /  40  60  40  50
CROSSVILLE     66  76  66  75 /  80  70  60  60
COLUMBIA       71  80  68  79 /  80  60  60  60
LAWRENCEBURG   72  79  68  79 /  80  60  60  60
WAVERLY        69  79  68  79 /  40  70  50  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10
Hazardous weather outlook, Jul 2, 5:00 AM CDT, 16 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT THU JUL 2 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-031000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINFALL ACROSS ALL OF MIDDLE TENNESSEE TODAY INTO TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
SPREADING ACROSS ACROSS MIDDLE TENNESSEE TODAY INTO TONIGHT. A
FEW STORMS COULD BE STRONG OR SEVERE WITH DAMAGING WINDS AND
NUMEROUS LIGHTNING STRIKES THE MAIN THREATS. IN ADDITION...AREAS
THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE LOCALLY HEAVY
RAINFALL OF A FEW INCHES AND FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE ON FRIDAY...AND
PARTS OF MIDDLE TENNESSEE AGAIN ON SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AGAIN ON FRIDAY AND SATURDAY ACROSS ACROSS MIDDLE
TENNESSEE. A FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH
DAMAGING WINDS AND NUMEROUS LIGHTNING STRIKES THE MAIN THREATS. IN
ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE
LOCALLY HEAVY RAINFALL OF A FEW INCHES AND FLASH FLOODING IS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM SPOTTERS MAY BE NEEDED TODAY INTO FRIDAY.

SHAMBURGER

In the hours before

Local storm report, Jul 2, 8:43 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      CELINA                  36.55N  85.50W
07/02/2015                   CLAY               TN   EMERGENCY MNGR

            SEVERAL ROADS AROUND CELINA FLOODED AND CLOSED. FLASH
            FLOODING BEING REPORTED IN ARCOTT AREA AS WELL.

&&

EVENT NUMBER OHX1500620

10
Local storm report, Jul 2, 8:54 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
854 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     2 E LEBANON             36.21N  86.30W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR BLUEBIRD ROAD AND OLD
            BLUEBIRD ROAD. TREE ON CAR. POSSIBLE TORNADO DAMAGE.

&&

EVENT NUMBER OHX1500621

19
Local storm report, Jul 2, 8:59 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     1 E LEBANON             36.21N  86.30W
07/02/2015                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AND TIN ROLLED UP ON ROOF OF PORTABLE
            MEDICAL UNIT AT FAIRGROUNDS. POSSIBLE TORNADO DAMAGE.

&&

EVENT NUMBER OHX1500622

19
Local storm report, Jul 2, 9:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      COOKEVILLE              36.16N  85.51W
07/02/2015                   PUTNAM             TN   EMERGENCY MNGR

            WATER OVER THE ROAD ON NEAL STREET. JEFFERSON AVE AND
            VETERANS DR HAS BEEN CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER OHX1500623

10
Local storm report, Jul 2, 9:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
938 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      7 N GAINESBORO          36.46N  85.65W
07/02/2015                   JACKSON            TN   911 CALL CENTER

            FLOODING IN THE PINE LICK AND KEELING BRANCH HWY AREA.
            WATER RESCUE ON GOING IN THE BRIMSTONE AREA.

&&

EVENT NUMBER OHX1500624

10
Local storm report, Jul 2, 9:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
950 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     FLASH FLOOD      4 WSW COOKEVILLE        36.13N  85.57W
07/02/2015                   PUTNAM             TN   EMERGENCY MNGR

            WATER RISING INTO HOME AT MEADOW WOOD DR AND BURGESS
            FALLS RD.

&&

EVENT NUMBER OHX1500625

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:10 PM CDTSpecial Weather StatementOHXWilson35 min
Jul 2, 7:18 PM CDTTornado WarningOHXWilson27 min
Jul 2, 7:28 PM CDTFlash Flood WarningOHXClay, Jackson, Overton2 hr
Jul 2, 7:45 PM CDTTornado WarningOHXWilson30 min
Jul 2, 7:56 PM CDTSpecial Weather StatementOHXSmith34 min
Jul 2, 8:08 PM CDTTornado Warning Tornado observedOHXSmith, Wilson22 min
Jul 2, 8:19 PM CDTSpecial Weather StatementOHXPutnam41 min
Jul 2, 8:36 PM CDTSpecial Weather StatementOHXOverton24 min
Jul 2, 9:06 PM CDTFlash Flood WarningOHXJackson, Overton, Putnam, Smith3 hr
Jul 2, 9:30 PM CDTAreal Flood WarningOHXClay, Jackson, Overton3 hr
Jul 2, 9:40 PM CDTFlash Flood WarningOHXCumberland, Putnam, White4 hr
Jul 2, 9:50 PM CDTFlash Flood WarningOHXHickman, Humphreys, Perry3 hr
Jul 3, 12:40 AM CDTAreal Flood WarningOHXClay, Overton, Putnam3 hr
Jul 3, 1:49 AM CDTFlash Flood WarningOHXCumberland, Putnam, White6 hr
Jul 3, 7:07 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton3 hr
Jul 3, 7:28 AM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White3 hr
Jul 3, 10:06 AM CDTAreal Flood WarningOHXClay, Jackson, Macon, Overton6 hr
Jul 3, 4:45 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Macon, Overton45 min
Jul 3, 4:51 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Macon, Overton39 min

Nearby

Flash Flood Watches in Tennessee, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.